# SDR SWAA012635

- Difficulty date: September 23, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 52,973 hours, 52,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND FUSELAGE SKIN CRACKED 4 INCHES LONG BETWEEN BS 500A & BS 500C, STR 14R.                              REPAIRED SKIN PER SRM.
